Standard

Transport density in monge-kantorovich problems with dirichlet conditions. / Buttazzo, Giuseppe; Stepanov, Eugene.

в: Discrete and Continuous Dynamical Systems, Том 12, № 4, 04.2005, стр. 607-628.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

Buttazzo, G & Stepanov, E 2005, 'Transport density in monge-kantorovich problems with dirichlet conditions', Discrete and Continuous Dynamical Systems, Том. 12, № 4, стр. 607-628. https://doi.org/10.3934/dcds.2005.12.607

APA

Vancouver

Buttazzo G, Stepanov E. Transport density in monge-kantorovich problems with dirichlet conditions. Discrete and Continuous Dynamical Systems. 2005 Апр.;12(4):607-628. https://doi.org/10.3934/dcds.2005.12.607

Author

Buttazzo, Giuseppe ; Stepanov, Eugene. / Transport density in monge-kantorovich problems with dirichlet conditions. в: Discrete and Continuous Dynamical Systems. 2005 ; Том 12, № 4. стр. 607-628.

BibTeX

@article{8d57ada2f1594ae9af5c3eed2b4785d6,
title = "Transport density in monge-kantorovich problems with dirichlet conditions",
abstract = "We study the properties of the transport density measure in the Monge-Kantorovich optimal mass transport problem in the presence of so-called Dirichlet constraint, i.e. when some closed set is given along which the cost of transportation is zero. The Hausdorff dimension estimates, as well as summability and higher regularity properties of the transport density are studied. The uniqueness of the transport density is proven in the case when the masses to be transported are represented by measures absolutely continuous with respect to the Lebesgue measure.",
keywords = "Monge-Kantorovich problem, Optimal transport problem, Regularity, Transport density",
author = "Giuseppe Buttazzo and Eugene Stepanov",
year = "2005",
month = apr,
doi = "10.3934/dcds.2005.12.607",
language = "English",
volume = "12",
pages = "607--628",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "4",

}

RIS

TY - JOUR

T1 - Transport density in monge-kantorovich problems with dirichlet conditions

AU - Buttazzo, Giuseppe

AU - Stepanov, Eugene

PY - 2005/4

Y1 - 2005/4

N2 - We study the properties of the transport density measure in the Monge-Kantorovich optimal mass transport problem in the presence of so-called Dirichlet constraint, i.e. when some closed set is given along which the cost of transportation is zero. The Hausdorff dimension estimates, as well as summability and higher regularity properties of the transport density are studied. The uniqueness of the transport density is proven in the case when the masses to be transported are represented by measures absolutely continuous with respect to the Lebesgue measure.

AB - We study the properties of the transport density measure in the Monge-Kantorovich optimal mass transport problem in the presence of so-called Dirichlet constraint, i.e. when some closed set is given along which the cost of transportation is zero. The Hausdorff dimension estimates, as well as summability and higher regularity properties of the transport density are studied. The uniqueness of the transport density is proven in the case when the masses to be transported are represented by measures absolutely continuous with respect to the Lebesgue measure.

KW - Monge-Kantorovich problem

KW - Optimal transport problem

KW - Regularity

KW - Transport density

UR - http://www.scopus.com/inward/record.url?scp=18144386900&partnerID=8YFLogxK

U2 - 10.3934/dcds.2005.12.607

DO - 10.3934/dcds.2005.12.607

M3 - Article

AN - SCOPUS:18144386900

VL - 12

SP - 607

EP - 628

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 4

ER -

ID: 53713093